# SDR R61A201901270126

- Difficulty date: January 27, 2019
- Submitted: January 27, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003238005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION STRUCTURAL FWD FUSELAGE COCKPIT 53-10 RT FLOOR DOUBLER FROM FR 6-12. SPLICED IN NEW FLOOR DOUBLER REPAIR FROM FR 6 - 12 AND RESTORED SURFACE PROTECTION REF ETD2019-170-006313,
